MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA072902A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020, the patient was being treated for stenosis in the iliac artery using a gore® viabahn® vbx balloon expandable endoprosthesis.It was reported the stent graft separated from the catheter while being advanced through the patient iliac artery.The physician stated the cause was the anatomy was heavily calcification.A snare catheter was used to remove the fully constrained stent through the sheath.Another gore device was used to complete the procedure.
 
Additional Manufacturer Narrative
Additional manufacturer narrative: cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11039624
Report Number2017233-2020-01551
Device Sequence Number1256763
Product Code PRL
UDI-Device Identifier00733132637515
UDI-Public00733132637515
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2022
Device Model NumberBXA072902A
Device Catalogue NumberBXA072902A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date01/22/2021
Patient Sequence Number1